# SDR WX0A070748

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP WEB CRACKED AT STA 218 CRACK LENGTH 1.5 INCHES.  CUT OUT DAMAGED AREA, HEFC INSPECTED, INOP CRACKS NOTED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW DRAWING SG09530019.
